標題: On the existence of rainbows in 1-factorizations of K-2n
作者: Woolbright, DE
Fu, HL
應用數學系
Department of Applied Mathematics
關鍵字: 1-factor;1-factorization;edge coloring;rainbow
公開日期: 1998
摘要: A 1-factor of a graph G = (V,E) is a collection of disjoint edges which contain all the vertices of V. Given a 2n - 1 edge coloring of K-2n, n greater than or equal to 3, we prove there exists a 1-factor of K-2n whose edges have distinct colors. Such a 1-factor is called a "Rainbow." (C) 1998 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/101
ISSN: 1063-8539
期刊: JOURNAL OF COMBINATORIAL DESIGNS
Volume: 6
Issue: 1
起始頁: 1
結束頁: 20
顯示於類別:期刊論文


文件中的檔案:

  1. 000071047200001.pdf